# SDR 2013F00125

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: General aviation
- Aircraft: N460QS
- Make and model: Gulstm GIV
- Aircraft serial: 1360
- Aircraft time: 11,876 hours, 5,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 1159WM20105148B
- Condition: Corroded
- Location: Te Flap
- Part time: 11,876 hours, 5,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING BOLT FROM RT FLAP TRACK FITTING, FOUND THE UPPER FITTING TO HAVE EXTREME CORROSION ON INBD FACE OF FITTING.
